Authors: Vesić, Nenad 
Velimirović, Ljubica
Stanković, Mića
Title: Some Invariants of Equitorsion Third Type Almost Geodesic Mappings
Journal: Mediterranean Journal of Mathematics
Volume: 13
Issue: 6
First page: 4581
Last page: 4590
Issue Date: 1-Dec-2016
Rank: M21
ISSN: 1660-5446
DOI: 10.1007/s00009-016-0763-z
Abstract: 
In this paper, we consider equitorsion third type almost geodesic mappings of non-symmetric affine connection spaces. Applying different computational methods, we find invariants of these mappings obtained from curvature tensors of a corresponding non-symmetric affine connection space. Weyl projective tensor of a symmetric affine connection space is generalized in this way for the case of a third type almost geodesic mapping.
Keywords: 53C15 | Primary 53A55 | Secondary 53B05
Publisher: Springer Link
Project: Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

19
checked on Jun 15, 2024

Page view(s)

49
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.